# SDR AALA202203215096

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737*
- Aircraft serial: 30077
- Aircraft time: 60,622 hours, 25,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS  #2 SLIDING WINDOW OPEN AND CLOSE HANDLE FORCE OUT OF LIMITS. ADJUSTED SLIDING WINDOW HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 08L21056002.
